# SDR 95UAL737080

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG VIBRATION.  UNABLE TO DUPLICATE VIBRATION IN TEST CELL.  NO CORRECTIVE ACTION REQUIRED.
